Alert archive / New Jersey / Areal Flood Advisories in 2013
Areal Flood Advisory 49, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 13, 2013, 6:31 PM EDT for 5 counties in New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 6:31 PM EDT (22:31 UTC)
- Expired
- Jun 13, 2013, 10:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 28 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
998
WGUS81 KPHI 132231
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT THU JUN 13 2013
NJC001-005-007-015-029-140230-
/O.NEW.KPHI.FA.Y.0049.130613T2231Z-130614T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-ATLANTIC NJ-OCEAN NJ-
631 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
SOUTHERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
NORTHERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
SOUTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1030 PM EDT
* AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
HEAVY RAIN ACROSS PORTIONS OF THE ADVISED AREA. THE RAIN WAS
ASSOCIATED WITH THUNDERSTORMS. UP TO TWO INCHES OF RAIN COULD FALL
FROM THE STRONGEST THUNDERSTORMS OVER THE NEXT FEW HOURS.
THIS WILL BE ENOUGH PRECIPITATION TO CAUSE LOW LYING AND POOR
DRAINAGE FLOODING AND WILL AFFECT THE LATTER HALF OF THE EVENING
COMMUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3977 7409 3967 7414 3950 7430 3950 7434
3954 7435 3955 7446 3952 7498 3955 7504
3980 7507 3989 7415 3987 7412 3986 7412
3977 7418 3972 7415 3986 7408 3985 7407
3977 7408
$$
KRUZDLO1 follow-up statement
048
WGUS81 KPHI 132355
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EDT THU JUN 13 2013
NJC001-005-007-015-029-140005-
/O.CAN.KPHI.FA.Y.0049.000000T0000Z-130614T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-BURLINGTON NJ-ATLANTIC NJ-OCEAN NJ-
755 PM EDT THU JUN 13 2013
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHERN OCEAN...
NORTHERN ATLANTIC...SOUTHERN BURLINGTON...SOUTHEASTERN GLOUCESTER AND
SOUTHERN CAMDEN COUNTIES...
THE RAIN RESPONSIBLE FOR THE ADVISORY HAS MOVED OUT OF THE AREA.
LAT...LON 3977 7409 3967 7414 3950 7430 3950 7434
3954 7435 3955 7446 3952 7498 3955 7504
3980 7507 3989 7415 3987 7412 3986 7412
3977 7418 3972 7415 3986 7408 3985 7407
3977 7408
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 13, 6:13 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 13, 6:13 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 613 PM EDT THU JUN 13 2013 .SYNOPSIS... AN AREA OF LOW PRESSURE WILL SLIDE ACROSS OUR AREA TONIGHT WITH AN ASSOCIATED COLD FRONT SHIFTING TO OUR EAST. HIGH PRESSURE WILL THEN ARRIVE FROM THE NORTHWEST LATER FRIDAY AND SATURDAY. THE NEXT COLD FRONT AND LOW PRESSURE SYSTEM ARE FORECAST TO MOVE THROUGH LATER TUESDAY. HIGH PRESSURE IS THEN FORECAST TO BUILD INTO OUR REGION DURING WEDNESDAY AND THURSDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... WITH THIS UPDATE HAVE MADE SOME TWEAKS TO THE TEMPERATURES BASED ON THE WARM FRONTAL LOCATION AND AREAS THAT HAVE SEEN THUNDERSTORMS OVER THE PAST FEW HOURS. WITH CONVECTION ONGOING HAVE LEFT IN ENHANCED WORDING. AFTER THE EARLY EVENING HOURS POPS WERE LOWERED SLIGHTLY BASED ON CURRENT RADAR. AFTER COORDINATING WITH SPC, WE HAVE EXPANDED SEVERE THUNDERSTORM WATCH 306 INTO MOST OF OUR DELMARVA ZONES, IN EFFECT UNTIL 7 PM. THROUGH THIS EVENING, STRONG SURFACE LOW PRESSURE AND ITS ASSOCIATED COLD FRONT WILL CONTINUE TO TRACK SOUTHEASTWARD ACROSS OUR CWA, EVENTUALLY MOVING OFFSHORE AROUND MIDNIGHT. FOR MUCH OF THE REGION THROUGH NORTHERN TO CENTRAL NJ AND MUCH OF EASTERN PA, THE OVERALL THREAT FOR SEVERE WX HAS ENDED. CONVECTION THAT OCCURRED EARLIER THIS MORNING HELPED TO STABILIZE THE ATMOSPHERE ACROSS THESE AREAS, AND WHILE WE CANNOT COMPLETELY RULE OUT A FEW SCATTERED T-STORMS THROUGH THIS EVENING AS SURFACE LOW PRESSURE PUSHES ACROSS THE REGION, WE DO NOT ANTICIPATE ANY STRONG CONVECTIVE ACTIVITY FOR THESE LOCATIONS. FATHER SOUTH HOWEVER, INTO FAR SOUTHERN NJ AND OUR DELMARVA ZONES, MORE INSTABILITY REMAINS, AND THESE AREAS ARE ALSO IN THE WARM SECTOR. WE STILL ANTICIPATE DAMAGING WINDS, HAIL, AND HEAVY RAIN TO BE A THREAT WITH ANY T-STORMS DEVELOPING AND MOVING INTO THESE AREAS THROUGH THIS EVENING. ONCE THE SURFACE LOW AND TRAILING COLD FRONT PUSH EAST AND OFFSHORE, WINDS WILL BECOME MORE NORTHWESTERLY THROUGH THE OVERNIGHT HOURS, ALLOWING MORE STABLE AIR TO SETTLE IN ACROSS THE REGION. PRECIP CHANCES WILL DECREASE THROUGH THE OVERNIGHT, BUT WITH AN UPPER TROUGH STILL PROGRESSING ACROSS THE FCST AREA, SOME SCATTERED SHOWER MAY CONTINUE. FOR OVERNIGHT LOW TEMPERATURES, WE BLENDED MET/MAV GUIDANCE WITH CONTINUITY, WITH LOWS RANGING FROM THE LOWER TO MID 50S NORTH TO THE LOWER 60S SOUTH. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... OVERALL, QUIETER WEATHER IS IN STORE FRIDAY AS SURFACE LOW PRESSURE MOVES NORTHEAST AND OUT TO SEA. HOWEVER, A MID/UPPER TROUGH WILL BE SLOW TO MOVE EAST AWAY FROM THE REGION. WITH THIS IN MIND, WE THEREFORE HAVE MAINTAINED SLIGHT CHANCE TO CHANCE POPS FOR A FEW SHOWERS ACROSS THE REGION, WITH HIGHEST POPS ACROSS THE NORTH. COOLER AND DRIER AIR WILL CONTINUE TO OVERSPREAD THE REGION ON NORTH TO NORTHWEST WINDS, WITH DEWPOINTS MAINLY IN THE 50S. WE USED A BLEND OF MOS GUIDANCE WITH CONTINUITY FOR MAXIMUM TEMPERATURES, WITH HIGHS EXPECTED TO BE MAINLY IN THE LOWER 70S ACROSS THE FCST AREA. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... THE OVERALL SYNOPTIC SETUP IS COMPRISED OF A SHARP TROUGH IN THE EAST TO START, HOWEVER THIS LIFTS OUT AND TENDS TO GO TOWARDS A TROUGH FROM CENTRAL CANADA TO THE CANADIAN MARITIMES. THIS RESULTS IN A MORE ZONAL FLOW ACROSS THE U.S. WITH AN ELONGATED UPPER-LEVEL RIDGE ACROSS THE SOUTHERN STATES. THIS FLOW IS THEN FORECAST TO BUCKLE LATE IN THE WEEKEND AND EARLY NEXT WEEK AS ENERGY ARRIVES INTO THE WEST COAST, WITH A SHORT WAVE TROUGH DIGGING SOUTHEASTWARD ACROSS THE GREAT LAKES REGION MONDAY INTO TUESDAY. THIS LOOKS TO GRADUALLY LEAD TOWARD AN UPPER-LEVEL TROUGH ARRIVING INTO THE EAST LATE TUESDAY AND LINGERING INTO THURSDAY. WE USED A MODEL BLEND APPROACH FOR FRIDAY NIGHT INTO SATURDAY, THEN USED WPC GUIDANCE THEREAFTER WITH JUST SOME MINOR TWEAKS. FOR FRIDAY NIGHT AND SATURDAY...AN UPPER-LEVEL TROUGH SHOULD BE SHIFTING TO OUR EAST DURING THIS TIME FRAME, WITH PERHAPS SOME LINGERING SHOWERS/THUNDER FRIDAY EVENING. ANY ACTIVITY SHOULD BE ISOLATED/SCATTERED BEFORE ENDING EARLY, THEN A NORTHWESTERLY FLOW OCCURS WITH WEAK HIGH PRESSURE ARRIVING FOR SATURDAY. FOR SUNDAY AND MONDAY...THE UPPER-LEVEL FLOW IS FORECAST TO BECOME MORE ZONAL SUNDAY BEFORE STARTING TO AMPLIFY SOME ON MONDAY. SOME SHORT WAVE ENERGY WITHIN THIS ZONAL FLOW MAY TEAM UP WITH JUST ENOUGH INSTABILITY AND A LEE SIDE TROUGH SUNDAY AFTERNOON AND EVENING TO PRODUCE A FEW SHOWERS AND STORMS. THESE SHOULD MOSTLY BE DRIVEN BY DAYTIME HEATING WITH A DIMINISHING TREND SUNDAY NIGHT, UNLESS A CONVECTIVE CLUSTER CAN ORGANIZE TO OUR NORTHWEST. A SHORT WAVE TROUGH THEN STARTS TO AMPLIFY INTO A MAIN TROUGH ACROSS THE GREAT LAKES LATE SUNDAY AND MONDAY. THIS WILL DRIVE A FRONTAL BOUNDARY EASTWARD, ALTHOUGH IT APPEARS IT HANGS BACK FAR ENOUGH MONDAY TO KEEP THE BULK OF THE PRECIPITATION TO OUR WEST. HOWEVER, A LEE SIDE TROUGH MAY ONCE AGAIN BE IN PLACE MONDAY ALLOWING FOR THE POTENTIAL FOR SOME ORGANIZED SHOWERS AND THUNDERSTORMS. FOR TUESDAY AND WEDNESDAY...WE TENDED TO FOLLOW THE PRESSURE AND FRONTS GUIDANCE FROM WPC, WHICH SHOWS A COLD FRONT ARRIVING LATER TUESDAY. THIS BOUNDARY MAY HAVE A SURFACE LOW MOVING UP ALONG IT AS AN UPPER-LEVEL TROUGH AMPLIFIES SOME. THERE LOOKS TO BE AMPLE MOISTURE ADVECTING NORTHWARD AHEAD OF THIS FEATURE, THEREFORE LOCALLY HEAVY RAIN WILL ONCE AGAIN BE POSSIBLE ON TUESDAY. WE MAY EVENTUALLY HAVE THE POTENTIAL OF SOME STRONG TO SEVERE CONVECTION TUESDAY, HOWEVER THIS WILL DEPEND ON THE TIMING, FORCING AND THERMAL PROFILES. THE COLD FRONT IS FORECAST TO BE TO OUR EAST WEDNESDAY, WITH HIGH PRESSURE BUILDING IN FROM THE UPPER OHIO VALLEY. WE KEPT POPS TUESDAY AT CHC FOR NOW, THEN LOWERED THEM AT NIGHT AND WENT DRY FOR WEDNESDAY. FOR THURSDAY...AN UPPER-LEVEL TROUGH IN THE NORTHEAST WITH GENERALLY CYCLONIC FLOW. AT THE SURFACE, HIGH PRESSURE IS FORECAST TO SETTLE ACROSS OUR AREA AS A FRONTAL BOUNDARY IS PUSHED WELL TO OUR SOUTH. WE GENERALLY FOLLOWED WPC GUIDANCE CLOSELY, WITH NO PRECIPITATION ANTICIPATED. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WHILE THE THREAT OF STRONG TO SEVERE T-STORMS HAS DIMINISHED ACROSS MUCH OF THE REGION, SOME SCATTERED T-STORM ACTIVITY IS STILL POSSIBLE THROUGH THIS EVENING, MAINLY FROM AROUND KPHL AND SOUTHWARD. WE HAVE INCLUDED A TEMPO GROUP ON THE TIMING FOR POSSIBLE T-STORMS FOR THESE SITES, ALTHOUGH CONFIDENCE ON THIS IS ONLY AVERAGE. OTHERWISE, WE EXPECT SOME SCATTERED SHWR ACTIVITY THROUGH LATE EVENING AND INTO THE OVERNIGHT, WITH CEILINGS LOWERING TO MVFR. BY AROUND EARLY TO MID MORNING FRIDAY, CEILINGS SHOULD BEGIN TO RISE BACK TO VFR. WINDS FOR FRIDAY WILL BE OUT OF THE NORTH-NORTHWEST, WITH SOME GUSTS IN THE 20 TO 25 KNOT RANGE EXPECTED. SOME ISOLATED SHOWERS MAY BE POSSIBLE DURING THE DAYTIME FRIDAY, BUT WE DO NOT EXPECT COVERAGE TO BE WIDESPREAD. OUTLOOK... FRIDAY NIGHT...A FEW SHOWERS POSSIBLE EARLY, OTHERWISE VFR. NORTHWEST WINDS AROUND 10 KNOTS. SATURDAY...VFR. NORTHWEST WINDS NEAR 10 KNOTS, BECOMING LIGHT SOUTHWESTERLY AT NIGHT. SUNDAY AND MONDAY...OVERALL VFR. A FEW SHOWERS AND THUNDERSTORMS POSSIBLE MAINLY EACH AFTERNOON WITH A CHANCE OF LOCAL MVFR AT TIMES. SOUTHWEST WINDS MOSTLY 5-10 KNOTS. TUESDAY...VFR TO START, THE AREAS OF MVFR WITH POSSIBLE SHOWERS AND SOME THUNDERSTORMS. SOUTHERLY WINDS 10-15 KNOTS. && .MARINE... WITH STRONG SURFACE LOW PRESSURE AND A TRAILING COLD FRONT TRACKING ACROSS OUR REGION AND COASTAL WATERS TONIGHT AND INTO EARLY FRIDAY, THE GRADIENT WILL TIGHTEN ACROSS OUR COASTAL WATERS AND FOR A TIME INTO LOWER DELAWARE BAY. WE THEREFORE MAINTAIN THE CURRENT SMALL CRAFT ADVISORY FOR LOWER DELAWARE THROUGH THIS EVENING AND FOR OUR COASTAL WATERS THROUGH FRIDAY EVENING. WIND GUSTS ON OUR COASTAL WATERS WILL APPROACH 30 KNOTS AT TIMES DURING FRIDAY, WITH SEAS IN THE 5 TO 6 FOOT RANGE. OUTLOOK... AS AN UPPER-LEVEL TROUGH GRADUALLY SHIFTS TO OUR EAST FRIDAY NIGHT, ITS INFLUENCE WILL BE WANING. THE WINDS ARE ANTICIPATED TO BE BELOW ADVISORY CRITERIA, AND THE SEAS ON THE OCEAN SHOULD BE SUBSIDING TO UNDER 5 FEET EARLY FRIDAY EVENING. THEREFORE, WE MAINTAINED THE SMALL CRAFT ADVISORY FOR THE OCEAN ZONES UNTIL 00Z SATURDAY. FOR SATURDAY THROUGH TUESDAY, WINDS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER WITH THE POTENTIAL FOR A PROLONGED SOUTHERLY FLOW, THE SEAS WILL START TO BUILD AND COULD REACH OR EXCEED 5 FEET EARLY NEXT WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...GORSE NEAR TERM...KLINE SHORT TERM...KLINE LONG TERM...GORSE AVIATION...GORSE/KLINE MARINE...GORSE/KLINE
Hazardous weather outlook, Jun 13, 4:13 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 PM EDT THU JUN 13 2013 NJZ001-007>010-012-013-015-PAZ054-055-061-062-105-142015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-CARBON-MONROE-LEHIGH-NORTHAMPTON-UPPER BUCKS- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SOME HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING, WHICH MAY PRODUCE LOCALIZED POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ017>020-027-PAZ060-070-071-101>104-106-142015- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-LOWER BUCKS- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY GUSTY WINDS. SOME HEAVY RAIN IS POSSIBLE, WHICH COULD PRODUCE LOCALIZED POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-NJZ016-021>023-142015- NEW CASTLE-CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY GUSTY WINDS. SOME HEAVY RAIN IS POSSIBLE, WHICH COULD PRODUCE LOCALIZED POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ012-015-019-020-142015- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 413 PM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-026-142015- EASTERN MONMOUTH-COASTAL OCEAN- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. SOME HEAVY RAINFALL IS POSSIBLE THROUGH THIS EVENING, WHICH MAY PRODUCE LOCALIZED POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ024-142015- ATLANTIC COASTAL CAPE MAY- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY GUSTY WINDS. SOME HEAVY RAIN IS POSSIBLE, WHICH COULD PRODUCE LOCALIZED POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-142015- DELAWARE BEACHES- 413 PM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 306 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450-451-142015- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-452>455-142015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE LOCALLY GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 5:25 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST CEDARVILLE 39.33N 75.20W
06/13/2013 E60 MPH CUMBERLAND NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1300118
BUNKERSpecial weather statement, Jun 13, 5:26 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
526 PM EDT THU JUN 13 2013
NJZ021-132230-
CUMBERLAND NJ-
526 PM EDT THU JUN 13 2013
...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...
AT 525 PM EDT...A STRONG THUNDERSTORM WAS NEAR DIVIDING CREEK...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR PORT ELIZABETH AROUND 540 PM.
LAT...LON 3930 7488 3925 7489 3919 7503 3921 7504
3920 7511 3917 7514 3919 7517 3923 7518
3924 7520 3930 7524 3947 7502 3931 7487
NIERENBERGSpecial weather statement, Jun 13, 5:38 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT THU JUN 13 2013
NJZ017-020>027-132245-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-CUMBERLAND NJ-GLOUCESTER NJ-
OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
538 PM EDT THU JUN 13 2013
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...EASTERN
CUMBERLAND...NORTHERN CAPE MAY...SOUTHEASTERN
BURLINGTON...SOUTHEASTERN GLOUCESTER AND SOUTHERN OCEAN COUNTIES...
AT 537 PM EDT...STRONG THUNDERSTORMS WERE NEAR BELLEPLAIN
FOREST...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ENGLISH CREEK AROUND 550 PM...ABSECON AROUND
600 PM...BRIGANTINE AROUND 610 PM...BEACH HAVEN AROUND 620 PM...NORTH
BEACH HAVEN AROUND 630 PM AND HARVEY CEDARS AROUND 640 PM.
LAT...LON 3956 7422 3949 7430 3948 7429 3943 7432
3934 7443 3911 7488 3917 7490 3950 7516
3946 7509 3955 7507 3989 7413 3986 7412
3978 7418 3972 7415 3977 7415 3985 7410
3977 7408
NIERENBERGLocal storm report, Jun 13, 6:02 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
602 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST FRANKFORD 38.52N 75.23W
06/13/2013 M68 MPH SUSSEX DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1300119
BUNKERLocal storm report, Jun 13, 6:09 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST MILLVILLE 39.39N 75.05W
06/13/2013 M58 MPH CUMBERLAND NJ ASOS
MEASURED WIND SPEED
&&
EVENT NUMBER PHI1300120
BUNKERLocal storm report, Jun 13, 6:16 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
616 PM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST NEWPORT 39.30N 75.18W
06/13/2013 M63 MPH CUMBERLAND NJ TRAINED SPOTTER
SMALL TREE LIMBS DOWN
&&
EVENT NUMBER PHI1300121
BUNKERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:18 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 57 min |
| Jun 13, 9:47 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset and 1 more | 58 min |
| Jun 13, 9:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 13, 10:03 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 57 min |
| Jun 13, 10:26 AM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 13, 10:43 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 13, 10:50 AM EDT | Severe Thunderstorm Warning | PHI | Cape May | 55 min |
| Jun 13, 10:58 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 13, 11:01 AM EDT | Special Weather Statement | PHI | Ocean | 29 min |
| Jun 13, 11:27 AM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 13, 4:46 PM EDT | Special Marine Warning | PHI | 59 min | |
| Jun 13, 4:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 13, 5:26 PM EDT | Special Weather Statement | PHI | Cumberland | 64 min |
| Jun 13, 5:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cape May, Cumberland, Salem | 4 hr |
| Jun 13, 5:38 PM EDT | Special Weather Statement | PHI | Atlantic | 67 min |
| Jun 13, 5:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 13, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 58 min |
| Jun 13, 5:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 13, 5:56 PM EDT | Special Marine Warning | PHI | 64 min | |
| Jun 13, 6:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 58 min |
| Jun 13, 6:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 13, 7:50 PM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 4 hr |
Nearby
Areal Flood Advisories in New Jersey, 2013Every areal flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.